The Stacks project

Bibliography entry LN

author
Lipman, Joseph and Neeman, Amnon
title
Quasi-perfect scheme-maps and boundedness of the twisted inverse image functor
year
2007
journal
Illinois J. Math.
volume
51
number
1
pages
209–236

@ARTICLE{LN,
    AUTHOR = "Lipman, Joseph and Neeman, Amnon",
    TITLE = "Quasi-perfect scheme-maps and boundedness of the twisted inverse image functor",
    JOURNAL = "Illinois J. Math.",
    VOLUME = "51",
    YEAR = "2007",
    NUMBER = "1",
    PAGES = "209--236"
}

      

This item is referenced in 5 tags:

  • in Section 36.1: Introduction
  • in Section 48.1: Introduction
  • in Section 48.3: Right adjoint of pushforward
  • in Section 48.13: Right adjoint of pushforward for perfect proper morphisms
  • in Section 83.1: Introduction